# SDR 2011FA0000475

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 20,668 hours
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621238A
- Part serial: B10DA187R
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILED TO HOLD ANY PRESSURE SETTINGS.  SENT IN FOR WARRANTY.
